MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC HEARTSTART; AED

PHILIPS NORTH AMERICA LLC HEARTSTART; AED
Model Number M3713A
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 other text : discarded by customer.
 
Event or Problem Description
It has been reported that 16 pad sets had one of the pads stuck to the liner.All pad sets were discarded by the customer.There was no patient involvement.

Brand Name
HEARTSTART
Common Device Name
AED
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
tanya deschmidt
22100 bothell everett highway
bothell, WA 98021
9095703538
MDR Report Key18919259
Report Number3030677-2024-00986
Device Sequence Number17704359
Product Code MKJ
UDI-Device Identifier00884838002845
UDI-Public00884838002845
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P160029
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberM3713A
Device Catalogue NumberM3713A
Device Lot Number030322-04
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2023
Initial Report FDA Received Date03/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Patient SexUnknown